# SDR SWAA2024030147076

- Difficulty date: January 31, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-795
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT BETWEEN BS 767 TO BS 795 LEVEL STRINGER 25R AFT CARGO COMPARTMENT 2024-78473<[01] REPLACED CHANNEL SUPPORT AND FASTENERS LOC. BETWEEN BS 767 TO BS 795 LEVEL STRINGER 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A0081; SHEET: 31; REV: ?. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED CHANNEL SUPPORT AND FASTENERS LOC. BETWEEN BS 767 TO BS 795 LEVEL STRINGER 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A0081; SHEET: 31; REV: ?.  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN OFFS BELOW.
